Integral equations
Differencialʹnye uravneniâ, Tome 18 (1982) no. 12, pp. 2050-2069
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1982_18_12_a1,
author = {M. Imanaliev and B. V. Khvedelidze and T. G. Gegelia and A. A. Babaev and A. I. Botashev},
title = {Integral equations},
journal = {Differencialʹnye uravneni\^a},
pages = {2050--2069},
year = {1982},
volume = {18},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1982_18_12_a1/}
}
M. Imanaliev; B. V. Khvedelidze; T. G. Gegelia; A. A. Babaev; A. I. Botashev. Integral equations. Differencialʹnye uravneniâ, Tome 18 (1982) no. 12, pp. 2050-2069. http://geodesic.mathdoc.fr/item/DE_1982_18_12_a1/